I find that when I use ibuprofen, tylenol, aspirin or triaminic -d that I get a patch of discoloration of my cheeks. It varies, most of the time seems to have a purplish undertone. Please advise if there is anyone out there with the same experience /advise.
Are NSAID's and methadone different or the same thing? I don't understand the difference? Plz advise. ## Methado...1 REPLY
is it ok to take diclofenac(voltaren) along with gabapentin? ## Hello, Jobat369! How are you? I didn't find any inte...1 REPLY
Chymoral AP has Trypsin Chymotrypsin which should be taken before meals and Aceclofenac and Paracetamol which should be ...1 REPLY
Does Methocarbamol contain any non-steroidal anti-inflammatory drugs? If so, how does it work? ## No, it is a muscle rel...4 REPLIES
Hello, doc prescribed me lyrica 150 mg for burning, tingling and aching on my foot which started after a sprain ankle th...
I have been taking Tramadol for at least 9 years now for chronic post-surgical right knee pain, back pain, and Arthritis...7 REPLIES
I have recently quit taking pain meds that I have taken for the past ten years. I was up to 8 Vicoprofen and 4 Tramadol ...5 REPLIES
I have been on Tramadol for at least 9 years now, I am SEVERELY ALLERGIC TO NSAIDS, and do not like most Narcotic pain m...2 REPLIES
While traveling on a small aircraft I developed a sudden swelling on my face. It was diagnosed as Bell's Palsy. Any ...1 REPLY
Hey has anyone had under eye and cheek swelling? I have had derma fillers placed in my tear troughs and cheeks over a ye...8 REPLIES